# SDR BJNA010205

- Difficulty date: February 21, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 654620021
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR SHOCK STRUT LEAKING.  REMOVED AND REPLACED NOSE LANDING GEAR STRUT ASSEMBLY PER B737 MM 32-21-0.  (M)
